Universidad Complutense de Madrid
E-Prints Complutense

On a nonlinear degenerate parabolic equation in infiltration or evaporation through a porous medium

Impacto

Downloads

Downloads per month over past year

Díaz Díaz, Jesús Ildefonso and Kersner, R. (1987) On a nonlinear degenerate parabolic equation in infiltration or evaporation through a porous medium. Journal of Differential Equations, 69 (3). pp. 368-403. ISSN 0022-0396

[img] PDF
Restringido a Repository staff only

936kB

Official URL: http://www.sciencedirect.com/science/article/pii/0022039687901252



Abstract

The main result of the paper is the uniqueness of nonnegative solutions of the Cauchy problem and of the first and mixed boundary value problems for a class of degenerate parabolic equations which includes the model equation ut=(um)xx+(un)x, where m≥1 and n>0. In particular, n is allowed to be smaller than one. The proof is based on a refined test function argument. The condition that u be nonnegative is crucial, but the restriction to one space variable is not.


Item Type:Article
Uncontrolled Keywords:Dirichlet boundary conditions; initial data; infiltration; evaporation; porous medium; existence of limit solutions; weak solutions; modulus of continuity; uniqueness
Subjects:Sciences > Mathematics > Differential geometry
ID Code:16390
Deposited On:17 Sep 2012 08:45
Last Modified:12 Dec 2018 15:08

Origin of downloads

Repository Staff Only: item control page